# SDR CJPA202006250001

- Difficulty date: June 21, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N159JH
- Make and model: Gulstm 200
- Aircraft serial: 159
- Aircraft time: 3,122 hours, 1,371 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: MS2536160
- Part serial: NSN
- Condition: Broken
- Location: Cockpit
- Part time: 3,122 hours, 1,371 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, H, J
- Precautionary procedure: B, G, A

## Discrepancy

BETWEEN DBLSS AND HRPER AT FL340 THE CAS INDICATED MULTIPLE ISSUES WITH RED WARNING AND AMBER CAUTION MESSAGES. A/P DISENGAGED AND NEITHER PRIMARY OR SECONDARY TRIM APPEARED OPERATIVE. AURAL WARNING SYSTEM INDICATED AN OVERSPEED CONDITION DUE TO THE MACH TRIM AND AUTOPILOT WERE INOP. PULLED POWER TO FLIGHT IDLE. N1, ITT AND N2 STILL SHOWED AN INDICATION BUT OTHER ENGINE PARAMETERS AS WELL AS GEAR, SLATS, FLAPS, TRIM, FF, SHOWED DASHED LINES OR NOTHING. NOTICED FIRST LISTED CAS MESSAGE: EMER BUS FAILURE. CABIN ALTITUDE APPROACHING 10,000 FEET, CREW DONNED O2 MASKS, INITIATED RIGHT 90 DEGREE TURN, DEPLOYED AIR BRAKES AND BEGAN EMERGENCY DECENT THEN FOLLOWED APPROPRIATE CHECKLIST IN QRH, NOTICED CABIN ALTITUDE NEARING 14,000 FT  MANUALLY DEPLOYED PASSENGER OXYGEN. CHECKLIST CONFIRMED THE "EMER BUS ALT FEED" AMBER CAS IN ADDITION TO "EMER BUS FAILURE" RED CAS. SELECTED "OVRRD L" SWITCH AND ALL SYSTEMS BEGAN TO COME BACK ON-LINE. LANDED RWY 15R AT KSPS. UPON INSPECTION IT WAS DISCOVERED THAT THE EMERGENCY BUS FEED BATTERY 60 AMP CIRCUIT BREAKER HAD POPPED, HAD A BROKEN LUG BUT STILL MAKING CONTACT. REPLACED BREAKER AND WIRE FEEDING THE BREAKER.
